Jump to content



Photo

Help Needed


  • Please log in to reply
2 replies to this topic

#1 Jules64

Jules64

    Newbie

  • Members
  • Pip
  • 1 posts

Posted 06 November 2016 - 11:44 AM

After being on 120 duluxetine for over a year and 60 for previous 5 years
2 weeks ago decided to stop ..after 3 days I called doctors and agreed to go to 30 for 10 days..then went to 20 for 4 days then last Thursday I stopped all together along with propranolol and Co codydromol.
I do have pernicious anemia.
I'm taking the following vitamins
Omega 3 high strength
Vit c 500 x 2
Multi vitamins
Magnesium and calcium and also 5 htp
Today is 4th day and head woozy..pain all over body ...weeping and head feeling like it's somewhere else...any advice to see me through this ..taking duluxetine again in lower dose or counting Beads is not an option ...sorry for long post

#2 gail

gail

    God-like

  • Site Supporter
  • 5,588 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 06 November 2016 - 02:28 PM

Hi Jules64,

Welcome to the forum. What to say here? The fact that bead counting and reinstating is out of question, limits the options here.

This is cold turkey from 120 mg, this is asking for mucho problemos! Quitting the other meds at the same time also.

Rethink this as you may have a very long haul in front of you, I am talking months and not weeks here. Should you decide to go through the way that you have began, it's ok, others have done it. But they sure don't recommend it. Others will chime in later!

#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,629 posts
  • LocationMissouri

Posted 06 November 2016 - 05:34 PM

No reinstatement...well, the only other option is to get on another ssri, stabilize and wean off of it. Remember there is a warning against stopping Cymbalta fast. Seizures, overwhelming anxiety, suicidal ideas as well as an increase risk of suicide, etc.
 
You can use Benadryl some and your dr might prescribe clonidine and/or hydroxyzine to help with the withdrawal until things get better.

That is how we all learn here.
 
God bless and keep us posted on how it goes.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users